MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. IMPRA CENTERFLEX EPTFE GRAFT; EPTFE VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. IMPRA CENTERFLEX EPTFE GRAFT; EPTFE VASCULAR GRAFT
Model Number CF4006
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a manufacturing review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cf4006 eptfe vascular graft allegedly leaked.The leak eventually stopped, and no other device was used to finish the procedure.There was no reported patient injury.This information was received from one source.Patient age, weight and gender were not provided.

Brand Name
IMPRA CENTERFLEX EPTFE GRAFT
Common Device Name
EPTFE VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8782985
Report Number2020394-2019-01466
Device Sequence Number11256966
Product Code DSY
UDI-Device Identifier00801741021916
UDI-Public(01)00801741021916
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCF4006
Device Catalogue NumberCF4006
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/11/2019
Patient Sequence Number1